# SDR AT0600003

- Difficulty date: January 5, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N168AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32653
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33075
- Part serial: BNG5812
- Condition: Deployed
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SERVICE DOOR SLIDE DEPLOYED.  INSTALLED NEW DOOR SLIDE ASSY AT FWD GALLEY SERVICE DOOR REF MM 25-66.
